# SDR CA121107006

- Difficulty date: October 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B100
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8978008
- Condition: Defective
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

(CAN) THE ACFT WAS TAXIING WHEN THE LT ENGINE STOPPED DURING GROUND IDLE MODE. AFTER VERIFICATION THE FCU WAS FOUND DEFECTIVE, IT WAS REPLACED AND EVERYTHING WAS BACK TO NORMAL.  SEVERAL PROBLEMS WITH, FCU, 897800-8.
